Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 115, NWS Atlanta, GA

December 2, 2015Chattooga County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 2, 2015, 8:04 AM EST for Chattooga County, Georgia. It took effect at Dec 2, 2015, 9:15 AM EST. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Dec 2, 2015, 8:04 AM EST (13:04 UTC)
In effect from
Dec 2, 2015, 9:15 AM EST
Expired
Dec 3, 2015, 7:40 AM EST
In force
22 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Chattooga County, GA

The radar

The Northeast Alabama radar (KHTX), 81 km from the middle of the area, began a volume at 13:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattooga River at Summerville (SUMG1). The gauge peaked at 15.35 ft at Dec 2, 2015, 7:00 PM EST.

actionminormoderate5101512/0212/0312/04
Action stage
12 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02398000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

564 
WGUS42 KFFC 021304
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 AM EST WED DEC 2 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Chattooga River near Summerville affecting Chattooga County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.



&&

GAC055-030304-
/O.NEW.KFFC.FL.W.0115.151202T1548Z-151203T1240Z/
/SUMG1.1.ER.151202T1548Z.151203T0000Z.151203T0640Z.NO/
804 AM EST WED DEC 2 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Chattooga River near Summerville.
* From this morning until Thursday morning.
* At 745 AM Wednesday the stage was 13.7 feet...and 
  rising.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage later this morning and 
  continue to rise to near 14.5 feet by this evening.The river will 
  fall below flood stage after midnight Thursday.
* At 14.0 feet...Minor flooding of woodlands and fields begins along 
  the river upstream and downstream from the gage on U.S. Highway 27 
  or Rome Boulevard. 


&&

LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
      3440 8544 3453 8533             

$$
4 follow-up statements
326 
WGUS82 KFFC 021350
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 AM EST WED DEC 2 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Chattooga River near Summerville affecting Chattooga County 

 
GAC055-030350-
/O.EXT.KFFC.FL.W.0115.151202T1415Z-151203T1541Z/
/SUMG1.1.ER.151202T1415Z.151203T0000Z.151203T0941Z.NO/
850 AM EST WED DEC 2 2015

...Flood Warning extended until Thursday morning...The Flood Warning 
continues for
  The Chattooga River near Summerville.
* From late this morning until Thursday morning.
* At 745 AM Wednesday the stage was 13.7 feet...and 
  rising.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by late this morning and 
  continue to rise to near 15.1 feet by this evening.The river will 
  fall below flood stage early Thursday.
* At 16.0 feet...Minor flooding continues and expands further into 
  the woodlands and fields along the river upstream and downstream 
  from the gage on U.S. Highway 27 or Rome Boulevard. 


&&

LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
      3440 8544 3453 8533             

$$
151 
WGUS82 KFFC 021943
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EST WED DEC 2 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

  Conasauga River near Eton affecting Murray and Whitfield Counties 

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Conasauga River near Tilton affecting Gordon...Murray and 
  Whitfield Counties 

  Chattooga River near Summerville affecting Chattooga County 

  Oostanaula River near Resaca affecting Floyd and Gordon Counties 

  Armuchee Creek near Armuchee affecting Floyd County 

 
...The Flood Warning continues for the following rivers in Georgia...
  Holly Creek near Chatsworth affecting Murray County 

  Oostanaula River near Calhoun affecting Gordon County 


GAC213-313-030943-
/O.EXT.KFFC.FL.W.0104.000000T0000Z-151204T0125Z/
/ETNG1.1.ER.151202T0945Z.151203T0800Z.151203T1925Z.NO/
243 PM EST WED DEC 2 2015

...Flood Warning extended until Thursday evening...for
  The Conasauga River near Eton.
* Until Thursday evening.
* At 2 PM Wednesday the stage was 13.4 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 13.8 feet by early Thursday.
  The river will fall below flood stage Thursday early afternoon.
* At 14 feet...Minor flooding continues to expand into the 
  woodlands...pasture and fields along the river...upstream and 
  downstream from the gage on Georgia Highway 286 or Dawnville Road.
  
&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483


$$

GAC313-030943-
/O.EXT.KFFC.FL.W.0105.000000T0000Z-151204T0524Z/
/CHCG1.1.ER.151202T0325Z.151203T0000Z.151203T2324Z.UU/
243 PM EST WED DEC 2 2015

...Flood Warning extended until late Thursday night...for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until late Thursday night.
* At 2 PM Wednesday the stage was 19.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will continue rising to near 19.7 feet by this evening. 
  The river will fall below flood stage Thursday evening.
* At 20 feet...Minor flooding continues to expand into the 
  pastures...fields and woodlands upstream and downstream from the 
  Keiths Mill Road bridge. Some areas will be under 4 feet of water.

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC213-030943-
/O.CON.KFFC.FL.W.0109.000000T0000Z-000000T0000Z/
/HOLG1.1.ER.151202T0700Z.151202T1730Z.000000T0000Z.UU/
243 PM EST WED DEC 2 2015

The Flood Warning continues for
  The Holly Creek near Chatsworth.
* Until further notice.
* At 2 PM Wednesday the stage was 11.5 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 11 feet...Minor flooding continues in the woodlands...fields 
  and pasture upstream and downstream from the gage on Smyrna 
  Ramhurst Road.
 
&&

LAT...LON 3484 8472 3479 8469 3464 8480 3470 8492
      3472 8486 3479 8477             

$$

GAC129-213-313-030943-
/O.EXT.KFFC.FL.W.0108.000000T0000Z-151205T1623Z/
/TLNG1.2.ER.151202T1051Z.151204T0000Z.151205T1023Z.NO/
243 PM EST WED DEC 2 2015

...Flood Warning extended until Saturday morning...for
  The Conasauga River near Tilton.
* Until Saturday morning.
* At 2 PM Wednesday the stage was 19 feet...and steady.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 18 feet.
* The river will continue rising to near 25 feet by Thursday 
  evening. The river will fall below flood stage Saturday morning.
* At 26 feet...Significant flooding expands much further into the 
  woodlands...fields and pastures along the river upstream and 
  downstream from the Brackett Ridge Road bridge.

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497


$$

GAC047-TNC065-030943-
/O.EXT.KFFC.FL.W.0102.151203T0600Z-151203T1800Z/
/WCKG1.1.ER.151203T0600Z.151203T0600Z.151203T1200Z.UU/
243 PM EST WED DEC 2 2015

The Flood Warning continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* From after midnight Thursday until Thursday afternoon.
* At 2 PM Wednesday the stage was 10.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 11 feet.
* Forecast to rise to flood stage by early Thursday morning and 
  crest near 11 feet.The river will fall below flood stage by mid morning Thursday.
* At 11 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$

GAC083-TNC065-030943-
/O.EXT.KFFC.FL.W.0103.000000T0000Z-151203T1621Z/
/ENGG1.1.ER.151202T0303Z.151202T1300Z.151203T1021Z.UU/
243 PM EST WED DEC 2 2015

...Flood Warning extended until Thursday morning...for
  The Lookout Creek near New England.
* Until Thursday morning.
* At 2 PM Wednesday the stage was 14.4 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by early 
  Thursday.
* At 15 feet...Minor flooding continues to expand along Sells Lane 
  in Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. These roads and other roads with creeks flowing into 
  Lookout Creek will flood causing the roads to be closed. The water 
  will be a few feet deep on portions of these roads. Also minor 
  flooding will continue to expand downstream as the creek crosses 
  the Tennessee border into the Tiftona area.  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC055-030943-
/O.EXT.KFFC.FL.W.0115.000000T0000Z-151203T1712Z/
/SUMG1.1.ER.151202T1342Z.151203T0000Z.151203T1112Z.NO/
243 PM EST WED DEC 2 2015

...Flood Warning extended until Thursday afternoon...for
  The Chattooga River near Summerville.
* Until Thursday afternoon.
* At 1 PM Wednesday the stage was 15 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 14 feet.
* The river will continue rising to near 15.8 feet by this evening. 
  The river will fall below flood stage Thursday morning.
* At 16 feet...Minor flooding continues and expands further into 
  the woodlands and fields along the river upstream and downstream 
  from the gage on U.S. Highway 27 or Rome Boulevard. 

&&

LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
      3440 8544 3453 8533             

$$

GAC115-129-030943-
/O.EXT.KFFC.FL.W.0113.000000T0000Z-151205T2037Z/
/RSCG1.1.ER.151202T2334Z.151204T0000Z.151205T1437Z.NO/
243 PM EST WED DEC 2 2015

...Flood Warning extended until Saturday afternoon...for
  The Oostanaula River near Resaca.
* From this evening until Saturday afternoon.
* At 2 PM Wednesday the stage was 20.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 22 feet.
* Forecast to rise above flood stage by late this evening and continue to 
  rise to near 25.7 feet by Thursday evening.The river will fall 
  below flood stage by late Saturday morning.
* At 26 feet...Minor flooding continues to expand further into the 
  woodlands...fields and pastures along the river upstream and 
  downstream from the gage on U S Highway 41 or Battlefield Parkway. 

&&

LAT...LON 3461 8497 3459 8488 3455 8492 3455 8499


$$

GAC129-030943-
/O.CON.KFFC.FL.W.0112.000000T0000Z-000000T0000Z/
/CALG1.1.ER.151202T1045Z.151202T1900Z.000000T0000Z.UU/
243 PM EST WED DEC 2 2015

The Flood Warning continues for
  The Oostanaula River near Calhoun.
* Until further notice.
* At 2 PM Wednesday the stage was 22.7 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 21 feet.
* At 23 feet...Minor flooding continues to expand into the 
  woodlands...fields and pastures upstream and downstream from the 
  gage behind the water treatment plant off Mauldin Road. A boat ramp
  and small parking lot on the upstream and right bank side of the 
  Georgia Highway 136 Connector will be under at least 2 feet of 
  water.
 
&&

LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504


$$

GAC115-030943-
/O.EXT.KFFC.FL.W.0116.000000T0000Z-151204T0408Z/
/ARCG1.1.ER.151202T1642Z.151203T0900Z.151203T2208Z.UU/
243 PM EST WED DEC 2 2015

...Flood Warning extended until Thursday evening...for
  The Armuchee Creek near Armuchee.
* Until Thursday evening.
* At 1 PM Wednesday the stage was 20.1 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 19 feet.
* The river will continue rising to near 22.9 feet by early Thursday.
  The river will fall below flood stage Thursday evening.
* At 23 feet...Minor flooding expands further into the woodlands...
  fields and pastures along the creek upstream and downstream from 
  the gage on Old Dalton Road.
  
&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525             

$$
162 
WGUS82 KFFC 030148
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EST WED DEC 2 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Conasauga River near Eton affecting Murray and Whitfield Counties 

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Conasauga River near Tilton affecting Gordon...Murray and 
  Whitfield Counties 

  Chattooga River near Summerville affecting Chattooga County 

  Oostanaula River near Resaca affecting Floyd and Gordon Counties 

  Armuchee Creek near Armuchee affecting Floyd County 

 
...The Flood Warning continues for the following rivers in Georgia...
  Holly Creek near Chatsworth affecting Murray County 

  Oostanaula River near Calhoun affecting Gordon County 


GAC213-313-031548-
/O.EXT.KFFC.FL.W.0104.000000T0000Z-151204T0325Z/
/ETNG1.1.ER.151202T0945Z.151203T0500Z.151203T2125Z.NO/
848 PM EST WED DEC 2 2015

The Flood Warning continues for
  The Conasauga River near Eton.
* Until Thursday evening.
* At 8 PM Wednesday the stage was 14.6 feet...and rising.
* Minor flooding is occurring and will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 15.2 feet by after midnight 
  Thursday. The river will fall below flood stage Thursday afternoon.
* At 16 feet...Minor flooding expands further into the woodlands...
  pasture and fields along the river...upstream and downstream from 
  the gage on Georgia Highway 286 or Dawnville Road.
  
&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483


$$

GAC313-031548-
/O.EXT.KFFC.FL.W.0105.000000T0000Z-151204T0251Z/
/CHCG1.1.ER.151202T0325Z.151203T0200Z.151203T2051Z.UU/
848 PM EST WED DEC 2 2015

The Flood Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until Thursday evening.
* At 8 PM Wednesday the stage was 19.7 feet...and slowly rising.
* Minor flooding is occurring and will continue.
* Flood stage is 16 feet.
* The river will continue rising to near 19.8 feet by late tonight. The 
  river will fall below flood stage Thursday afternoon.
* At 20 feet...Minor flooding continues to expand into the 
  pastures...fields and woodlands upstream and downstream from the 
  Keiths Mill Road bridge. Some areas will be under 4 feet of water.

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC213-031548-
/O.CON.KFFC.FL.W.0109.000000T0000Z-000000T0000Z/
/HOLG1.1.ER.151202T0700Z.151202T1730Z.000000T0000Z.UU/
848 PM EST WED DEC 2 2015

The Flood Warning continues for
  The Holly Creek near Chatsworth.
* Until further notice.
* At 8 PM Wednesday the stage was 10.5 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 11 feet...Minor flooding continues in the woodlands...fields 
  and pasture upstream and downstream from the gage on Smyrna 
  Ramhurst Road.

&&

LAT...LON 3484 8472 3479 8469 3464 8480 3470 8492
      3472 8486 3479 8477             

$$

GAC129-213-313-031548-
/O.EXT.KFFC.FL.W.0108.000000T0000Z-151205T1333Z/
/TLNG1.2.ER.151202T1051Z.151203T1800Z.151205T0733Z.NO/
848 PM EST WED DEC 2 2015

The Flood Warning continues for
  The Conasauga River near Tilton.
* Until Saturday morning.
* At 8 PM Wednesday the stage was 19.1 feet...and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 18 feet.
* The river will continue rising to near 24.5 feet by Thursday early 
  afternoon. The river will fall below flood stage early Saturday 
  morning.
* At 24 feet...Moderate flooding begins. Significant flooding 
  expands into the woodlands...fields and pastures along the river 
  upstream and downstream from the Brackett Ridge Road bridge.

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497


$$

GAC055-031548-
/O.EXT.KFFC.FL.W.0115.000000T0000Z-151204T0000Z/
/SUMG1.1.ER.151202T1342Z.151203T0600Z.151203T1800Z.NO/
848 PM EST WED DEC 2 2015

The Flood Warning continues for
  The Chattooga River near Summerville.
* Until Thursday evening.
* At 7 PM Wednesday the stage was 15.3 feet...and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 14 feet.
* The river will slowly rise to near 15.5 feet by after midnight 
  Thursday. The river will fall below flood stage Thursday early 
  afternoon.
* At 16 feet...Minor flooding continues and expands further into 
  the woodlands and fields along the river upstream and downstream 
  from the gage on U.S. Highway 27 or Rome Boulevard. 
  
&&

LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
      3440 8544 3453 8533             

$$

GAC115-129-031548-
/O.EXT.KFFC.FL.W.0113.000000T0000Z-151205T1624Z/
/RSCG1.1.ER.151203T0340Z.151204T0600Z.151205T1024Z.NO/
848 PM EST WED DEC 2 2015

The Flood Warning continues for
  The Oostanaula River near Resaca.
* From tonight until Saturday morning.
* At 8 PM Wednesday the stage was 21.5 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 22 feet.
* Forecast to rise above flood stage by tonight and continue to rise 
  to near 24.9 feet by early Friday morning.The river will fall below
  flood stage by Saturday morning.
* At 24 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  on U S Highway 41 or Battlefield Parkway. 

&&

LAT...LON 3461 8497 3459 8488 3455 8492 3455 8499


$$

GAC129-031547-
/O.CON.KFFC.FL.W.0112.000000T0000Z-000000T0000Z/
/CALG1.1.ER.151202T1045Z.151203T0115Z.000000T0000Z.UU/
848 PM EST WED DEC 2 2015

The Flood Warning continues for
  The Oostanaula River near Calhoun.
* Until further notice.
* At 8 PM Wednesday the stage was 23.1 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 21 feet.
* At 23 feet...Minor flooding continues to expand into the 
  woodlands...fields and pastures upstream and downstream from the 
  gage behind the water treatment plant off Mauldin Road. A boat ramp
  and small parking lot on the upstream and right bank side of the 
  Georgia Highway 136 Connector will be under at least 2 feet of 
  water.

&&

LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504


$$

GAC115-031547-
/O.EXT.KFFC.FL.W.0116.000000T0000Z-151204T0237Z/
/ARCG1.1.ER.151202T1642Z.151203T0600Z.151203T2037Z.UU/
848 PM EST WED DEC 2 2015

The Flood Warning continues for
  The Armuchee Creek near Armuchee.
* Until Thursday evening.
* At 7 PM Wednesday the stage was 22.8 feet...and rising.
* Minor flooding is occurring and will continue.
* Flood stage is 19 feet.
* The river will continue rising to near 23.3 feet by after midnight 
  Thursday. The river will fall below flood stage Thursday afternoon.
* At 23 feet...Minor flooding expands further into the woodlands...
  fields and pastures along the creek upstream and downstream from 
  the gage on Old Dalton Road.

&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525             

$$
436 
WGUS82 KFFC 030829
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 AM EST THU DEC 3 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Chattooga River near Summerville affecting Chattooga County

 
GAC055-030859-
/O.CAN.KFFC.FL.W.0115.000000T0000Z-151204T0000Z/
/SUMG1.1.ER.151202T1342Z.151203T0015Z.151203T0651Z.NO/
329 AM EST THU DEC 3 2015

The Flood Warning is cancelled for
  The Chattooga River near Summerville.
* This takes affect immediately.
* Until this evening.
* At 245 AM Thursday the stage was 13.6 feet...and falling.
* Flood stage is 14 feet.
* The river will continue to fall.
* The river reached flood stage between 830 AM and 845 AM 
  Wednesday morning...December 2...and crested at 15.36 feet 
  around 715 PM Wednesday evening. The river fell below flood 
  stage between 145 AM and 2 AM Thursday morning...December 3. 
  
&&

LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
      3440 8544 3453 8533             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 2, 6:27 AM EST, 1 hour 37 minutes earlier.

Area forecast discussion, Dec 2, 6:27 AM EST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 AM EST WED DEC 2 2015

.UPDATE...
UPDATED FOR 12Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 234 AM EST WED DEC 2 2015/

SHORT TERM /TODAY THROUGH THURSDAY/...
MODELS IN GOOD AGREEMENT IN MOVING THE AREA OF RAIN ACROSS THE CWA
TODAY AHEAD OF THE COLD FRONT. THE PRECIP SHOULD CLEAR THE CWA BY
06Z TONIGHT LEAVING A DRY FORECAST FOR THURSDAY. ADDITIONAL RAINFALL
OF 1 TO 1.25 INCH OF RAIN IS POSSIBLE ACROSS NORTHEAST GA AND WILL
THEREFORE HOLD ON TO THE FLOOD WATCH TODAY. TEMPERATURES WILL BE
COOLER TODAY AND MORE SO ON THURSDAY. GUIDANCE HAS A GOOD HANDLE ON
THIS.

17

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
GFS/ECMWF IN PRETTY GOOD AGREEMENT THROUGH THE WEEKEND WITH DRY
CONDITIONS AND SLOWLY MODERATING TEMPERATURES. DIFFERENCES APPEAR IN
THE MODELS AS THE NEXT SYSTEM MOVES INTO THE MIDWEST WHERE THE GFS
PULLS MORE GULF MOISTURE INTO THE REGION WHILE THE ECMWF KEEPS
MOISTURE LIMITED. HAVE THEREFORE GONE WITH LOW CHANCE POPS MONDAY
AND MONDAY NIGHT IN ASSOCIATION WITH THE COLD FRONT AS IT MOVES
THROUGH. TEMPERATURES THROUGH THE LONG TERM WILL BE CLOSER TO NORMAL
THAN WHAT WE HAVE SEEN OVER THE PAST SEVERAL DAYS.

17

&&

.AVIATION...
12Z UPDATE...
PREDOMINANT CIGS FROM ATL-AHN WILL BE MVFR WITH ISOLATED AREAS
GOING IFR. FROM CSG-MCN CIGS WILL BE IFR. ALL CIGS WILL SLOWLY
IMPROVE THROUGH TODAY WITH ALL SITES VFR BY MID AFTERNOON. RAIN
OVER THE FORECAST AREA WILL END FROM THE NORTHWEST LATE THIS
MORNING AND AFTERNOON. BY TONIGHT ALL SITES WILL BE DRY. WINDS
WILL BE WEST/SOUTHWEST THIS MORNING...BECOMING NORTHWEST BY THIS
EVENING.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM ON ALL ELEMENTS THROUGH 00Z.
HIGH ON ALL ELEMENTS AFTER 00Z.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  40  57  37 / 100  10   0   0
ATLANTA         63  40  54  37 / 100  10   0   0
BLAIRSVILLE     59  34  51  32 / 100   5   0   0
CARTERSVILLE    60  36  52  33 / 100   5   0   0
COLUMBUS        65  41  59  40 / 100  10   0   0
GAINESVILLE     61  39  54  37 / 100  10   0   0
MACON           68  42  60  38 / 100  20   0   0
ROME            58  35  52  33 / 100   5   0   0
PEACHTREE CITY  65  37  56  35 / 100  10   0   0
VIDALIA         74  48  63  42 /  80  30   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BANKS...BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...COBB...DADE...
DAWSON...DEKALB...FANNIN...FLOYD...FORSYTH...GILMER...GORDON...
GWINNETT...HALL...HARALSON...LUMPKIN...MURRAY...NORTH FULTON...
PAULDING...PICKENS...POLK...TOWNS...UNION...WALKER...WHITE...
WHITFIELD.

&&

SHORT TERM...17
LONG TERM....17
AVIATION...17
Hazardous weather outlook, Dec 2, 3:42 AM EST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 AM EST WED DEC 2 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-030845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
342 AM EST WED DEC 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...HEAVY RAIN COULD PRODUCE FLOODING ACROSS NORTH GEORGIA TODAY...

RAIN WILL CONTINUE ACROSS NORTH GEORGIA THIS MORNING. THIS COULD
PRODUCE FLOODING ACROSS NORTH GEORGIA TODAY AND THEREFORE A FLOOD
WATCH REMAINS IN EFFECT FOR MUCH OF NORTH GEORGIA TODAY. SEE THE
LATEST FLOOD WATCH STATEMENT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 9:27 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield4 days
Dec 2, 2:14 AM ESTRiver Flood WarningFFCMurray24 hr
Dec 2, 2:19 AM ESTRiver Flood WarningFFCGilmer24 hr
Dec 2, 2:33 AM ESTRiver Flood WarningFFCGilmer16 hr
Dec 2, 6:06 AM ESTRiver Flood WarningFFCGordon4 days
Dec 2, 6:26 AM ESTRiver Flood WarningFFCFloyd, Gordon71 hr
Dec 2, 7:38 AM ESTRiver Flood WarningFFCGilmer13 hr
Dec 2, 8:14 AM ESTRiver Flood WarningFFCFloyd54 hr

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.